MathSciNet Relay Station
MathSciNet bibliographic data
MR435441 32C10 (32A07)
Fornaess, John Erik; Stout, Edgar Lee Polydiscs in complex manifolds. Math. Ann. 227 (1977), no. 2, 145–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement